# SDR SWIA202164232

- Difficulty date: November 29, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FS 333.00 BETWEEN STGR 0 AND STRG 1.   (C CHECK RO 2-11-2022)   UPON FURTHER INVESTIGATION FOUND FS 333 FRAME SEGMENT CRACKED AT STR 0 AND STR 1. REPAIRED FRAME IAW REO 601R-53-21-3513 REV -- DATED 2021-12-21. COMPLETED SKYCARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
